# SDR FDEA201111305095

- Difficulty date: November 30, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TE FLAP LE HAS LARGE CREASED AREA TOP SIDE.  REMOVED DAMAGE AREA SKIN AND CORE ON LT INBD T/E L/E, FABRICATED, HOT BONDED CORE AND DOUBLER REPAIRS, CLEANED, SEALED, & FINISHED IAW SRM 51-40-20 & EA 7-5750-143964.
